# SDR CA030221007

- Difficulty date: February 20, 2003
- Submitted: April 14, 2003
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 4,350 hours
- Engine: Pwa JT15D4
- System (JASC): 5520 · Elevator Structure
- Part: Arm
- Part number: 556555026
- Condition: Cracked
- Location: Counter Weight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING ROUTINE MAINTENANCE INSPECTION OF THE CONTROL COLUMN, A CRACK WAS FOUND IN THE BOB WEIGHT ARMNEAR THE HOLE WHERE THE ARM IS ATTACHED TO THE ELEVATOR TORQUE TUBE. BOB WEIGHT ARM REPLACED.
